# SDR DXTA200702438

- Difficulty date: August 31, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 6,651 hours, 4,055 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99145101
- Part serial: 9559
- Condition: Failed
- Location: Te Flaps
- Part time: 6,651 hours, 4,055 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT THROUGH 15,000 AT 340 KIAS, THE FLAP FAIL CAS, AMBER FLAP SYNOPTIC AND FLAPS RESET LIGHT CAME ON.  AFM PROCDURES WERE FOLLOWED. SLATS EXTENDED, BUT FLAPS DID NOT.  VERIFIED FLAPS INOP ON INITIAL OPS CHECK. CONNECTED FLAP SYSTEM BREAKOUT BOX. FOUND RH RESOLVER BAD. SYSTEM OPS CHECKED GOOD USING ONLY THE LT RESOLVER. REPLACED RH RESOLVER IAW 750 M/M 27-52-00. FOUND LT FLAPS OUT OF MECHANICAL RIG. MECHANICALLY AND ELECTRICALLY RIGGED FLAPS IAW 750 M/M 27-50-00. PERFORMED FLAP SYSTEM OPERATIONAL TEST AND FLAP CONTROLLER FUNCTIONAL TEST IAW 750 M/M 27-50-00. OPS CHECK GOOD IAW 750 M/M 27-50-00.
